# SDR R61A2022100600620

- Difficulty date: September 15, 2022
- Submitted: October 7, 2022
- Operation: Air carrier
- Aircraft: N412YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000375
- Aircraft time: 224,129 hours, 15,288 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Splice Plate
- Part number: 17066326007
- Condition: Elongated
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HOLE ELONGATED WHILE REMOVING LH SPLICE PLATE AT FR 89. : COMPLIED WITH ETD2022-170-029079
